# SDR CA090813003

- Difficulty date: August 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,633 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL CAUTION ON APPROACH. QRH CARRIED OUT, AND MSG PERSISTS.  FIM ACCOMPLISHED, FOUND SLAT ACTUATORS NR 5 AND 8 TRIPPED TORQUE LIMITER INDICATORS.  RE-SET PER AMM.   NR 8: P/N 1703911, S/N 0320, MFR: HAMILTON SUNDSTRAND (TC# 20090813003)
